Patient :Lately I have been extremely feeling nauseous after I eat and now it is getting to a point where I want to throw up as I eat. What can this be? Recently I had unprotected sex, but took the morning after pill about 30 minutes after intercourse and used a condom for the rest of the time. The following day, I went to my doctor to have a Nexaplanon insertion and I abstained from having sex for at least 10 days. The problem is now, I might have prevented a pregnancy but I was diagnosed with Gonorrhea. I'm not sure if I should blame the extreme nausea on the Gonorrhea or the implant or something else. Please help. I have no other symptoms, that I know of, except for the ones typical with the implant. I have a corn allergy so I thought that could relate as well. I am having a lot of flatulence as well.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.